advertisement
Question
Posted by: Anon | 2010/09/08

Worried - the Pill

I was using Nordette for a long time, gynae perscribe Yasmin cause of headaches when having my periods. I started using the Yasmin on the 25/08 and I am starting to feel tenderness in my breasts and also gaining weight not sure if it is the new pill, I am worried as I am 40yrs old and do not want to have any more kids, do you think I should stop the Yasmin and go back to Nordette, please help.
Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Thess may be passing symptoms due to water retention - give it a month or two time to settle. If you want to stop using contraception you can consider sterilization (if you don't want more kids) or an IUD like Mirena or Copper T
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/08

Hallo Anon
Thess may be passing symptoms due to water retention - give it a month or two time to settle. If you want to stop using contraception you can consider sterilization (if you don't want more kids) or an IUD like Mirena or Copper T
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement